Congestion control in constrained Internet of Things networks

Mhamdi, L. orcid.org/0009-0000-6492-2088 and Abdul Khalek, H. (2023) Congestion control in constrained Internet of Things networks. IET Wireless Sensor Systems, 13 (6). pp. 247-255. ISSN 2043-6386

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© 2023 The Authors. IET Wireless Sensor Systems published by John Wiley & Sons Ltd on behalf of The Institution of Engineering and Technology. This is an open access article under the terms of the Creative Commons Attribution License, which permits use, distribution and reproduction in any medium, provided the original work is properly cited.

Keywords: data communication; Internet of Things; performance evaluation; protocols
Dates:
  • Published: December 2023
  • Published (online): 12 December 2023
  • Accepted: 9 November 2023
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Electronic & Electrical Engineering (Leeds) > Institute of Communication & Power Networks (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 05 Jan 2024 11:22
Last Modified: 05 Jan 2024 11:22
Published Version: http://dx.doi.org/10.1049/wss2.12072
Status: Published
Publisher: Institution of Engineering and Technology (IET)
Identification Number: 10.1049/wss2.12072
Open Archives Initiative ID (OAI ID):

Export

Statistics